| Catalog Number |
0279250101 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon was performing a right wrist arthroscopy, while using a micro claw small probe for cautery.A small plastic peace broke off the instrument.The piece was able to be removed from wrist.The instrument and fragment were then removed from the sterile field.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
The device was discarded and will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: a small plastic peace broke off probable root cause: non-conforming component, poor assembly process, misuse.Use errors probe used as a tool for mechanical displacement of tissue or bone, or to pry or scrub excessive force used when inserting of removing probe, probe inserted into obstructed passageway, or any forceful impact to the tip of the probe with rigid objects excessive use of device beyond stated lifetime the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description